# SDR R61A201602210110

- Difficulty date: January 21, 2016
- Submitted: February 21, 2016
- Operation: Air carrier
- Aircraft: N510LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4186
- Aircraft time: 13,761 hours, 13,999 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bearing
- Part number: ABYT525
- Condition: Corroded
- Location: Door Hinge
- Part time: 13,761 hours, 13,999 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND CORROSION ON FWD PAX DOOR HINGE BEARING.  MAINTENANCE R & R BEARING IAW AMM 20-10-40-000-807.
